# SDR N6WA2025082303

- Difficulty date: August 21, 2025
- Submitted: August 23, 2025
- Operation: Air carrier
- Aircraft: N507GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10014
- Aircraft time: 35,776 hours, 32,700 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 2027628800
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SIDE SEAT RAIL BETWEEN BS 863 - 909.   REMOVED AND REPLACED SEAT RAIL IAW AMM 53-00-49.
